MAUDE Adverse Event Report: CURVAFIX, INC. CURVAFIX IM IMPLANT; PELVIC FIXATION DEVICE

CURVAFIX, INC. CURVAFIX IM IMPLANT; PELVIC FIXATION DEVICE
Catalog Number CRS-075-120-01
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Loss of fracture reduction (4901)
Date of Event 04/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by fda, curvafix, or its employees that the report constitutes an admission that the device, curvafix, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available, not disclosed, or does not apply, the section/field of the form is left blank.
 
Event or Problem Description
Initial surgery was performed on (b)(6) 2025 for posterior and anterior ring fixation using curvafix in s1 and anterior column (parasymphaseal); high-energy fracture.12 days post-op, the patient reported a "pop" an acute increase in pain.Follow-up found that curvafix implant (anterior column) backed out, resulting in loss of reduction.Revision surgery was discussed, which the patient declined.At this time, the patient is requesting no additional surgical intervention.
 
Additional Manufacturer Narrative
 
Event or Problem Description
This is a follow-up report to document why the 30-day submission timeline was not met.During a review of complaint records on june 24, 2025, interview notes were discovered from an interview conducted with the surgeon on (b)(6) 2025 where information was provided which changed the reportability assessment from not reportable to a 30-day mdr report.The curvafix personnel responsible for complaint handling left the organization on may 13, 2025 and the notes from this event were not discovered until june 24, 2025 due to the lapse in personnel and communications, after the initial 30-day reportability window.Initial surgery was performed on (b)(6) 2025 for posterior and anterior ring fixation using curvafix in s1 and anterior column (parasymphaseal) high-energy fracture.12 days post-op, the patient reported a "pop" an acute increase in pain.Follow-up found that curvafix implant (anterior column) backed out, resulting in loss of reduction.Revision surgery was discussed, which the patient declined.At this time, the patient is requesting no additional surgical intervention.

Brand Name
CURVAFIX IM IMPLANT
Common Device Name
PELVIC FIXATION DEVICE
Manufacturer (Section D)
CURVAFIX, INC.
1406 140th pl ne
suite 107
bellevue WA 98007
Manufacturer (Section G)
CURVAFIX, INC
1406 140th pl ne
suite 107
bellevue WA 98007
Manufacturer Contact
nathan clark
1406 140th pl ne
suite 107
bellevue, WA 98007
MDR Report Key22571272
Report Number3016537375-2025-00006
Device Sequence Number3915857
Product Code HWC
UDI-Device Identifier10855068008669
UDI-Public(01)10855068008669(17)290828(10)2024-02891
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222505
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCRS-075-120-01
Device Lot Number2024-02891
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale